MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 01/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bleeding is a known potential adverse event and documented in the device labeling.
 
Event or Problem Description
33 days post procedure, patient presented to the emergency department with complaint of ongoing worsening nosebleed for past 2 days.Patient stated that the nosebleed presented 2 days ago for the first time when patient tried to blow nose.Patient was taken to the local er where packing was done and patient was discharged home.Patient had a second episode when a family member attempted to put tampons in nose but when bleeding was not controlled patient was brought into the emergency department via ems.On ems arrival patient was noted to be hypotensive and tachycardic, patient received 2 g of txa, 2250 cc of iv fluid, and was given 1 unit of blood in the emergency department on arrival and another unit afterwards.Ent physician was notified.Patient underwent cauterization of right posterior nasal bleed and removal of blood clots by ent physician.Hb remained stable.Patient was discharged same day of the procedure.Clinic has confirmed that patient is doing well now.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
232 e caribbean drive
sunnyvale CA 94089
MDR Report Key11262689
Report Number3011625895-2021-00002
Device Sequence Number2564041
Product Code GEI
UDI-Device Identifier08886479300184
UDI-Public08886479300184
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model NumberFG815
Device Catalogue NumberCAT821
Device Lot Number10006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR
Patient Weight84